# SDR A6WA201240739

- Difficulty date: July 26, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 21,527 hours, 20,971 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT APPROX FS 484, RBL 27.  REMOVED CRACKED ANGLE AT FS 484, RBL 27, DUPLICATED ANGLE AND INSTALLED ANGLE IAW REO 601R-53-41-059, REV B.
